Location: Home »Publications » Papers in 2004

Papers in 2004

Combinatorics
  1. William Y. C. Chen, L. W. Shapiro and Laura L. M. Yang  
    Parity reversing involutions on plane trees  
    European J. Combin., 27 (2) (2006), 283--289.  
       
  2. William Y. C. Chen, Qing-Hu Hou, Yan-Ping Mu  
    Applicability of the q-analogue of Zeilberger's algorithm  
    J. Symbolic Comput., 39 (2005), No.2, 155--170.  
       
  3. William Y. C. Chen, David C. Torney  
    Equivalence classes of matchings and lattice-square designs  
    Discrete Applied Math., 145 (3) (2005), 349--357.  
       
  4. William Y. C. Chen, Eva Y. P. Deng and Rosena R. X. Du  
    Reduction of m-regular noncrossing partitions  
    European J. Combin., 26 (2) (2005), 237--243.  
       
  5. William Y. C. Chen, C. Krattenthaler and Arthur L. B. Yang  
    The flagged Cauchy determinant  
    Graphs and Combin., 21 (2005), 51--62.  
       
  6. William Y. C. Chen, Guo-Guang Yan and Arthur L. B. Yang  
    Transformations of border strips and Schur function determinants  
    Journal of Algebraic Combinatorics, 21 (2005), No.4, 379--394.  
       
  7. Qing-Hu Hou, Alain Lascoux and Yan-Ping Mu  
    Evaluation of some Hankel determinants  
    Adv. Appl. Math  
       
  8. Qing-Hu Hou, Alain Lascoux and Yan-Ping Mu  
    Continued fractions for Rogers-Szegö polynomials  
    Numerical Algorithms, 35 (2004) No. 1, 81--90.  
       
  9. Amy M. Fu, Alain Lascoux  
    Partition analysis and symmetrizing operators  
    J. Combin. Theory, Ser. A, 109 (2) (2005), 339--343.  
       
  10. Sharon J. X. Hou, Jiang Zeng  
    Two new families of q-positive integers  
    The Ramanujan J., to appear.  
       
  11. Jiang Zeng, Jin Zhou  
    Applications of Warng's formula to some identities of Chebyshev polynomials  
    The Fibonacci Quarterly, to appear.  
       
  12. Jiang Zeng, Jin Zhou  
    A $Q$-analog of the Seidel generation of Genocchi numbers  
    European J. Combin., to appear.  
       
  13. Jiang Zeng  
    On some q-identities related to divisor functions  
    Adv. Appl. Math, 34 (2) (2005), 313--315.  
       
  14. Victor J. W. Guo, Jiang Zeng  
    A note on two identities arising from enumeration of convex polyominoes  
    Journal of Computational and Applied Mathematics, 180 (2) (2005), 413--423.  
       
  15. Zhongming Tang, Zhe-Xian Wan  
    Symplectic graphs and their automorphisms  
    European J. Combin., 27 (1) (2006), 38--50.  
       
  16. W.L. Huang, Roland Höfer, Zhe-Xian Wan  
    Adjacency preserving mappings of symmetric and hermitian matrices  
    Aequationes Mathematicae, 67 (2004) No. 1-2, 132--139.  
       
  17. Yi Hu  
    Topological aspects of chow quotients  
    J. Differential Geom., to appear.  
       
  18. Jianyi Shi  
    Yang-Baxter bases for Coxeter groups  
    J. London Math. Soc., 69 (2004), 349--362.  
       
  19. Jianyi Shi  
    Fully commutative elements and Kazhdan--Lusztig cells in the finite and affine Coxeter groups  
    Proc. AMS,131 (2003) No. 11, 3371--3378 (electronic).  
       
  20. Jianyi Shi  
    Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II  
    Proc. AMS, 133 (2005), 2525-2531.  
       
  21. Jianyi Shi  
    Fully commutative elements in the Weyl adn affine Weyl groups  
    J. Algebra, 284 (1) (2005), 13--36.  
       
  22. Jian-Yi Shi  
    Congruence classes of presentations for the complex reflection groups G(m,p,n)  
    J. Algebra, 284 (1) (2005), 392--414.  
       
  23. Yidong Sun  
    Numerical triangles and several classical sequences  
    The Fibonacci Quarterly , 43 (4) (2005), 359--370.  
       
  24. Yidong Sun  
    The statistic "number of udu's" in Dyck paths  
    Discrete Math., 287 (2004) No. 1-3, 177--186.  
       
  25. Yidong Sun  
    Numerical triangles and several classical sequences  
    Fibonacci Quart., 43 (4) (2005), 359--370.  
       
  26. William Y. C. Chen, Amy M. Fu  
    Semi-finite forms of bilateral basic hypergeometric series  
    Proc. Amer. Math. Soc., to appear.  
       
  27. William Y. C. Chen, E. Deutsch, S. Elizalde  
    Old and young leaves on plane trees  
    European J. Combin., to appear, arXiv: math.CO/0410127.  
       
Graph Theory
  1. J. C. Wu, Xueliang Li and J. J. Su  
    The number of removable edges in a 4-connected graph  
    J. Combin. Theory Ser. B, 92 (2004) No. 1, 13--40.  
       
  2. Xueliang Li, B. Zhao  
    Isomorphisms of -graphs for  
    Discrete Math. , 289 (2004), 71--80.  
       
  3. L. M. Xiong, H. J. Broersma, Xueliang Li, M. C. Li  
    The Hamiltonian index of a graph and its branch-bonds  
    Discrete Math., 285 (2004) No. 1-3, 279--288.  
       
  4. J. C. Wu, Xueliang Li, L. S. Wang  
    Removable edges in a cycle of a 4-connected graph  
    Discrete Math., 287 (2004) No. 1-3, 103--111  
       
  5. J. C. Wu, Xuelaing Li  
    Removable edges in longest cycles of 4-connected graphs  
    Graphs and Combin., 20 (2004) No. 3, 413--422  
       
  6 H. J. Broersma, Xueliang Li and G. Woeginger,S. G. Zhang  
    Paths and cycles in colored graphs  
    Australasian J. Combin., 31 (2005), 299--312.  
       
  7. L. G. Wang, Xueliang Li, C. Hoede  
    Integral complete r-partite graphs  
    Discrete Math.,283 (2004) No. 1-3, 231--241.  
       
  8. L. G. Wang, Xueliang Li and C. Hoede  
    Two classes of integral regular graphs  
    Ars Combin., 76 (2005), 303--319.  
       
  9. D. J. Lou, Qinglin Yu  
    Sufficient conditions for n-matchable graphs  
    Australas. J. Combin., 29 (2004), 127--133.  
       
  10. D. J. Lou, Qinglin Yu  
    Connectivity of k-extendable graphs with large k  
    Discrete Appl. Math., 136 (2004), No.1, 55--61.  
       
  11. Qinglin Yu, P. Wang  
    A note on the degree monotonicity of (n;k)-cage  
    Bull. Inst. Combin. Appl., to appear.  
       
  12. Xingxing Yu  
    Infinite paths in planar graphs I, graphs with radial nets  
    J. Graph Theory, 47 (2004) No. 2, 147--162.  
       
  13. Xingxing Yu  
    Infinite paths in planar graphs II, structures and ladder nets  
    J. Graph Theory, 47 (2004) No. 2, 147--162.  
       
  14. G. T. Chen, J. Xu, Xingxing Yu  
    Circumference of graphs with bounded degree  
    SIAM J. Comput., 33 (2004) 5, 1136--1170.  
       
  15. G. T. Chen, G. H. Fan, Xingxing Yu  
    Cycles in 4-connected planar graphs  
    Europ. J. Combin., 25 (2004) No. 6, 763--780.  
       
  16. L. Sun, Yingying Yu  
    Positively curved cubic plane graphs are finite  
    J. Graph Theory, 47 (2004) No. 4, 241--274.  
       
  17. Yinglie Jin, C. L. Liu  
    Enumeration for spanning forests of complete bipartite graphs  
    ARS Combinatoria, 70 (2004), 135--138.  
       
  18. William Y. C. Chen, Xueliang Li, Chao Wang, Xiaoyan Zhang  
    Linear time algorithms to the minimum all-ones problem for unicyclic and bicyclic graphs  
    Electronic Notes in Discrete Math., 17 (2004), 93--98.  
       
  19. Xueliang Li, Yiting Yang  
    Best lower and upper bounds for the Randic index R_{-1} of chemical trees  
    MATCH Communications in Mathematical and in Computer Chemistry, 52 (2004), 147-156.  
       
  20. Yumei Hu, Xueliang Li, Yuan Yuan  
    Trees with minimum general Randic index  
    MATCH Communications in Mathematical and in Computer Chemistry, 52 (2004), 119-128.  
       
  21. Yumei Hu, Xueliang Li, Yuan Yuan  
    Trees with maximum general Randic index  
    MATCH Communications in Mathematical and in Computer Chemistry, 52 (2004), 129-146.  
       
  22. Yumei Hu, Xueliang Li, Yuan Yuan  
    Solutions to two unsolved questions on the best upper bound for the Randic index $R_{-1}$ of trees  
    MATCH Communications in Mathematical and in Computer Chemistry, 54 (2005), 441--454.  
       
  23. Xueliang Li, X. Q. Wang, B. Wei  
    On the lower and upper bounds for general Randic index of chemical (n,m)-graphs  
    MATCH Communications in Mathematical and in Computer Chemistry, 52 (2004), 157-166.  
       
  24. Xueliang, Jie Zheng  
    A unified approach to the extremal trees for different indices  
    MATCH Communications in Mathematical and in Computer Chemistry, 54 (2005), No.1, 195--208.  
       
Information Science
  1. Chris L, William Y. C. Chen, Jie Zheng Barrett  
    Discrete dynamical systems on graphs and boolean functions  
    Mathematics and Computer in Simulation, 66 (2004) No. 6, 487--497.  
       
  2. Zemin Jin, Xueliang Li  
    The complexity for partitioning graphs by monochromatic trees, cycles and paths  
    International Journal of Computer Mathematics , 81 (2004), No.11, 1357--1362.  
       
  3. Fengwei Li, Xueliang Li  
    Computing the rapture degrees of graphs  
    IEEE Computer Society, Proc. ISPAN'2004, Hong Kong, 368-373.  
       
  4. Fengwei Li, Xueliang Li  
    On the integrity of graphs  
    Proc. PDCS'2004, MIT, Cambridge, USA.  
       
  5. Dong Wu, Yuping Teng  
    Some techniques for information search engines for Chinese  
    Coumputer Applications, 24 (2004) No. 7, 128--131.  
       
  6. Caiyun Chen, Zhiguo Li  
    A Study of reduction of attributes and set covering problem  
    Computer Engineering and Applications, (2004) No. 2, 44--46.